DOI to all article
 

Article Published In Vol.4 (May-June-2016)

Connected Total Dominating Sets and Connected Total Domination Polynomials of Triangular Ladders

Pages : 503-507

Author : A. Vijayan and T. Anitha Baby

Download PDF

Let G be a simple connected graph of order n. Let Dct(G, i) be the family of connected total dominating sets of G with cardinality i. The polynomial Dct (G, x) = dct (G, i) xi is called the connected total domination polynomial of G. In this paper, we study some properties of connected total domination polynomials of the Triangular Ladder TLn. We obtain a recursive formula for dct (TLn, i). Using this recursive formula, we construct the connected total domination polynomial    Dct (TLn, x) = dct(TLn, i) xi , of TLn, where dct(TLn, i) is the number of connected  total dominating sets of TLn with cardinality i and some properties of this polynomial have been studied.

Keywords: Triangular Ladder, connected total dominating set, connected total domination number, connected total domination polynomial.

 

Announcements

Welcome to International Journal of Multidisciplinary and Current Research

Submit your articles to editor@ijmcr.com

IJMCR follows peer review process and all articles are checked for plagiarism.

Applications for reviewers can be sent to editor@ijmcr.com

About IJMCR

All the persons belonging directly or indirectly to Microbiology, Biotechnology, Biochemistry, Virology, Environmental Sciences, Medical and Pharmaceutical Sciences, Food and Nutrition, Botany, Zoology, Mycology, Phycology and Agricultural Sciences.